# SDR DL757010765

- Difficulty date: May 11, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 53,432 hours, 29,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N02121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C1 DOOR OPENING LOWER SILL WAS FOUND BADLY CORRODED AND REQUIRES REPLACEMENT BETWEEN STRINGERS 25R & 26R.  THE LOWER SECTIONS WERE       TEMPORARILY REMOVED TO ALLOW INSTALLATION OF A NEW SILL CHORD.  THE CHORD WAS SPLICED BACK WITH TWO ALUMINUM ANGLES AND THE WEB WITH AN ALUM DOUBLER PER ER/A 380663-14.
